# SDR CA030825005

- Difficulty date: July 19, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 9,230 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float Valve
- Part number: 233615
- Condition: Failed
- Location: Carburetor
- Component: Carburetor, Precision
- Component part number: MAYSPA105135
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLOAT VALVE AND SEAT ASSEMBLY FOUND TO BE STICKING IN THE OPEN POSITION CAUSING A HIGH FUEL LEVEL IN THE FLOAT CHAMBER. THEREFORE GIVING A RICH MIXTURE IN THE IDLE RANGE CAUSING ENGINE TO STALL IN IDLE RANGE AND ROLL-OUT ON RUNWAY. TO CORRECT THIS CONDITION, FLOAT VALVE POLISHED ND REASSEMBLED AND HAS BEEN RUNNING GOOD EVER SINCE.
